I recently was hyperthyroid due to subacute thyroiditis and being misdiagnosed and given 75 mg of Synthroid on top of it. Became hyperthyroid of course. My blood levels were normal as of five months ago but I still experience anxiety and some muscle weakness. How long does it take that to return to normal after blood levels are normal? Currently, I am taking Klonopin and Zoloft for anxiety.
Welcome to icliniq.com.
Once your hormone levels have normalized, your symptoms should resolve too. Five months is too long for your symptoms to linger once your thyroid hormones are within the normal range. We need to look at other causes of the symptoms you are experiencing now like muscle weakness. If your electrolytes are deranged like a low potassium level, this can cause muscle weakness. I understand that you are on Klonopin and Zoloft. Are they for an existing anxiety disorder as this itself can cause muscle weakness along with anxiety? Also, it is advisable to get your thyroid hormones checked again as it has already been five months since last checkup. Let me know if you have other symptoms like dizziness, feeling tired, pigmentation, abdominal pain, etc., as these would need further evaluation.
Was this answer helpful?|
Article Overview: A 35-year-old woman came to me with a chief complaint of muscle tension. She stated that she has experienced a considerable amount of muscle tension her entire life, but it has become increasingly worse over the last 12 months. Read Article
The above mentioned patient is suffering from Generalized Anxiety Disorder (GAD). GAD can be defined as anxiety and worry about several events and activities for a majority of the day. The anxiety and worry of GAD differs from normal anxiety by its excessiveness, the difficu... Read Article
Query: Hello doctor, I am suffering from pelvic muscle weakness. I want to know is there any blood tests or any other diagnosis. Read Full »
Query: Hello doctor, My age is 25 years. My height is 5'10" and I weight 78 kg. I am suffering from muscle twitches and extreme muscle weakness and muscle pain from last one month. I went to a neurologist and he says reflexes are normal and asked me not to worry and he put me on tablet Remylin-D. I am curr... Read Full »
Ask your health query to a doctor online?Ask a General Practitioner Now